A 29-year-old female asked:
is it safe to take adderal and buspar together? i looked at other drug interaction sites and the answer was somewhat unclear.
1 doctor answer • 2 doctors weighed in
Pharmacology 17 years experience
Mostly: You see conflicting info because while many patients take the two without ill effect, the drugmaker warns of a small risk of interaction based on Adderall and *other drugs like buspirone*. Symptoms include restlessness, muscle stiffness, racing heart, diarrhea, shivering, and fever. As long as the same doctor prescribed these two meds, you may take them. Report side effects if you experience them.
590 viewsReviewed >2 years ago
Last updated Aug 16, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.